Volume 8, Issue 1 And 2 (November 2009)                   JIRSS 2009, 8(1 And 2): 15-34 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Meghnatisi Z, Nematollahi N. Mixed Estimators of Ordered Scale Parameters of Two Gamma Distributions with Arbitrary Known Shape Parameters. JIRSS. 2009; 8 (1 and 2) :15-34
URL: http://jirss.irstat.ir/article-1-74-en.html
Abstract:   (9965 Views)
When an ordering among parameters is known in advance,
the problem of estimating the smallest or the largest parameters
arises in various practical problems. Suppose independent random
samples of size ni drawn from two gamma distributions with
known arbitrary shape parameter no_i > 0 and unknown scale parameter beta_ i > 0, i = 1, 2. We consider the class of mixed estimators of 1 and 2 under the restriction 0 < beta_1 < beta_ 2. It has been shown that a subclass of mixed estimators of i, beats the usual estimators frac{bar{X_i}}{nu_i}, i = 1, 2, and a class of admissible estimators in the class of mixed estimators are derived under scale-invariant squared error loss function. Also it has been shown that the mixed estimator of 0
Full-Text [PDF 210 kb]   (2658 Downloads)    

Received: 2011/08/9 | Accepted: 2015/09/12

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society